# SDR DALA2025022401431

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,531 hours, 40,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 1R KNUCKLE KNOCKER DOES NOT STOW WHEN SLIDE IS DISARMED. CORRECTIVE ACTION: KNUCKLE KNOCKER (SLIDE ARM CONDITION INDICATOR) WAS A LITTLE JAMED UP, CLEANED DEBRIS AS REQUIRE, OPS GOOD/NORMAL. (6421846)
